# SDR 98FDEA00530

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Malfunctioned
- Location: Lwr Aft Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 16,000 LWR AFT BODY OVERHEAT LIGHT CAME ON.  CLOSED NR 1 BLD AND LT PACK, WENT TO IDLE PWR ON NR 1 ENG. RAN BOTH PACK WITH APU AND WITH NR 1 AND 3 ENG, COULDN'T DUP.  CK TEMP GUN FOR HOT SPOT, NONE FOUND.  LEAK CHK GOOD AT HIGH POWER CW (144405).
